MathSciNet Relay Station
MathSciNet bibliographic data
MR294929 40A05
Williams, Kenneth S. On $\sum \sb{n=1}\sp{\infty }\ (1/n\sp{2k})$. Math. Mag. 44 (1971), 273–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement